# SDR SWAA011021

- Difficulty date: April 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 59,688 hours, 64,437 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 079123
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS WIRING EXPOSED AT ROW 16.  INSTALLED TRACK COVER PER MM.
